EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-5013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ usa (mdl no.3044).Related (b)(4).(b)(4).It was reported via legal documentation that approximately 24 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain, swelling, stiffness, discomfort, and instability.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear and instability.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3 (remove date erroneously entered on the initial report), d1, h6 clinical codes and type of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.